MathSciNet Relay Station
MathSciNet bibliographic data
MR2322749 (2008e:34021) 34A60 (34C25 37E05 47N20)
Andres, Jan; Fürst, Tomáš; Pastor, Karel Period two implies all periods for a class of ODEs: a multivalued map approach. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3187–3191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement